# SDR ASAA2018042424377

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,433 hours, 13,018 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, FWD CABIN ZONE TEMP ILLUMINATED,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED THE LT & RT CONTROLLER BITE IAW AMM 21-61-00.  FOUND THE NR 2 CONTROLLER LOGGED FWD ZONE.  CLEANED THE FWD AND AFT FILTERS.  GROUND RAN PACK FOR ONE HOUR. NO FAULTS LOGGED.
